# SDR USAA2012090700007

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 36,168 hours, 21,106 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Defective
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FORWARD FLIGHT ATTENDANT REPORTED A MODERATE ELECTRICAL SMELL IN THE FORWARD GALLEY SHORTLY AFTER TAKEOFF.  FLIGHT DECK CREW NOTICED A SLIGHT SMELL AFTER TAKEOFF THAT QUICKLY DISSIPATED.  ALL THREE F/A'S REPORTED BREATHING DIFFICULTIES SO THE FLIGHT RETURNED TO CLT.  THERE WERE NO PASSENGER COMPLAINTS.  MAINTENANCE FOUND THE OVEN IN THE FORWARD GALLEY TO BE THE CAUSE OF THE SMELL.  OVEN WAS REMOVED AND REPLACED IAW AIRBUS MAINTENANCE MANUAL 25-35-19-400-003-A.
